How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

My face is burning, itching, tight and dry. I think it's

Customer Question

Hi!
My face is burning, itching, tight and dry. I think it's because of too much use of the cream elocon...
What can I do to improve my skin?So it can go back to being nice and smooth..
Submitted: 12 months ago.
Category: Dermatology
Expert:  khagihara replied 12 months ago.

Can you attach the photos here? When did it start? Is it consistent? Is it getting worse? Does anything make it better or worse? How tall? How much do you weigh? any medical problems? any medications? any family medical history?

Customer: replied 12 months ago.
I will send u a picture now but you probably won't see much cause I'm black, and bumps are tiny like a heat rash, however the skin is very irritated and I have small bumps everywhere. It's really itchy and it stings, mostly around the eyes, my cheek bones area my forehead and really dry and tight around the mouth area. I don't have any medical problems that I know of. I'm 1.65 and I probably weight 55 kilos... Family is healthy overall the only thing that comes to mind right now it's my grandpa having diabetes..
I really think this rash it's due to me using elocom (mometasona furoato) for a long time.
Customer: replied 12 months ago.
This started a maybe 2 and half weeks ago... It's just getting worse and unbearable. I wake up at night cause it itches so much and to moisturise my face.
Expert:  khagihara replied 12 months ago.

You bet you should stop using it. It will be getting better gradually. Take over-the-counter oral pain medication such as Naproxen and anti-histamine medication such as Zyrtec until the problem is gone.

Related Dermatology Questions